Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Hitting a wall after med intake in a.m.
    avatar
    klx650 posted:
    I have yet to get my thyroid levels stable for 3 years. Half of my thyroid is removed and it has been a nightmare to get consistency. I have tried Synthroid (every brand), Armour, Cytomel, & now with somewhat better results are on a Canandian Thyroid. However, with any of these I seem to hit this wall 2 hours after I take it & need to take a nap in the morning. This wall is nearly impossible to overcome without a nap. *I currently take 30 mg. of Canadian Thyroid & 60 mg. of Cytomel Any thoughts?

    Take the Poll

    Anyone feel like they hit a wall 2 hours after taking medication dose? What is this feeling?
    • Too much dose intake?
    • Hitting a wall?
    vote
    View Poll Results


    Spotlight: Member Stories

    I had thyroid cancer at the age of 18, back in 1996. Had a total thyroidectomy, and have to rely on my thyroid medication to regulate my body ever sin...More

    Helpful Tips

    Try seaweed for hypothyroidism or iodine deficiency
    I have to say, I have not been diagnosed, but have had almost all the symptoms of hypo, both my female relatives have it too. So, I took ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.